I have been feeling unwell for around three years, with brain fog, intense sweating and hot flushes, ED, fatigue and headaches. This has got steadily worse, and for the last year I have experienced extreme anxiety when waking, and dreadful fatigue throughout the day. About this time I had some blood tests done, which showed low testosterone. Although my GP fed this back to me, nothing was done about it, and he did not seem to connect this to my symptoms. Repeat blood test showed testosterone had dropped even lower, well below the normal range, and a lot less than the average value for my age. At some point last year, another doctor was looking over things, and asked what had been done about the low testosterone, as he felt this could easily explain my symptoms. I was referred to an endo, who suggested testogel (equivalent to androgel, I think). After some intitial improvement, which was far from dramatic, things are as bad as they ever were. Recent blood test showed t levels no higher, so dose doubled to 2 sachets a day, which is the max.
Endo said to try this for six weeks, and if no better, see GP to change to tostran, which is another gel that can go up to a higher dose.
I feel dreadful now, probably as bad as at any time in the past. Wake up early each morning, feeling tense and often sweating, getting hot flushes and chills again, can barely stay awake throughout the day. Doubling the dose of testogel has made no difference, and if anything I feel even worse. So my question is should I leave it six weeks as recommended, or should I go to GP this week, which is after two weeks on the higher dose testogel, and ask to try something else as it is clearly not working?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.